# SDR CALA2018091901964

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE174004
- Part serial: 1506
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE R2 DOOR DAMPER CYLINDER DUE TO NO DAMPENING. REMOVED AND REPLACED R2 DOOR DAMPER CYLINDER IAW AMM 52-13- 14-400-001. FUNCTION CHECKS AND ADJUSTMENTS ARE GOOD. ARMIMG AND CHARGING OF CHARGING OF CYLINDER ARE ACCOMPLISHED ON CC 18-2500-1-9909 SEQ 223. TT 1937044  SN OFF 1616 IPC REFERENCE AMM 52-13-14-400 ACTUATOR, PAX D OFF 31-5210-9-9001 1616 ON 31-5210-9-9001 1506.
